Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Spotting with pain used duphaston, irregular spotting after it. Whats wrong?

Hi, ive been taking duphaston for 2 months starting on day 16 of the cycle for 10 days. I started it because i was experirncing spotting ( brownish secretions ) with pain for around 3 days before menses. Then my menses will last for around 5 days , then again spotting for another 3 days. So it will be a total of more than 10 days which is abnormal. This is my 3rd month on duphaston, and im still taking it ( 6th day) and i started to have spotting! Whats going on?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
According to your description there is possibility of some hormonal imbalance.
You have to take the duphaston tablet at the same time every day.
If you miss the time withdrawal bleeding can occur.
Sometimes you may need to increase the dosage of the tablets to achieve the required result.
You discuss these with your doctor and follow her advice.
Take care.
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor